# SDR SWAA2022031182119

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 31,981 hours, 14,475 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. GALLEY F/A FLASHLIGHT RED LIGHT NOT BLINKING / [01] R$R FWD. GALLEY F/A FLASHLIGHT BATTERY I.A.W. A.M.M. 25-64-00
